Alert archive / Texas / Tornado Warnings in 2008

Tornado Warning 15, NWS San Angelo, TX

March 17, 2008Crockett County, Sutton County, Texas

NWS San Angelo, TX issued this tornado warning at Mar 17, 2008, 10:59 PM CDT for Crockett County, Sutton County, Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 17, 2008, 10:59 PM CDT (03:59 UTC)
Expired
Mar 17, 2008, 11:45 PM CDT
In force
46 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon

Counties Crockett County, TX, Sutton County, TX

The radar

The San Angelo radar (KSJT), 99 km from the middle of the area, began a volume at 03:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 17, 6:40 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 4.0 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2008-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 170 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2008-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
170 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
3256 m above ground
0-6 km bulk shear
81 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KSJT 180359
TORSJT
TXC105-435-180445-
/O.NEW.KSJT.TO.W.0015.080318T0359Z-080318T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
1059 PM CDT MON MAR 17 2008

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN CROCKETT COUNTY IN WEST CENTRAL TEXAS...
  WESTERN SUTTON COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 1145 PM CDT

* AT 1055 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 22 MILES
  SOUTHWEST OF SONORA...OR ABOUT 21 MILES NORTHEAST OF JUNO...MOVING
  NORTHEAST AT 30 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  THE INTERSECTION OF I-10 AND RANCH ROAD 1989 BY 1130 PM CDT...
  SONORA BY 1135 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO
BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN
MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL
SHELTER.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY MORNING
FOR WEST CENTRAL TEXAS.

LAT...LON 3070 10095 3070 10047 3030 10071 3030 10122
TIME...MOT...LOC 0359Z 230DEG 29KT 3045 10095

$$
2 follow-up statements
000 
WWUS54 KSJT 180407
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1107 PM CDT MON MAR 17 2008

TXC105-435-180445-
/O.CON.KSJT.TO.W.0015.000000T0000Z-080318T0445Z/
CROCKETT TX-SUTTON TX-
1107 PM CDT MON MAR 17 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR WESTERN
SUTTON AND SOUTHEASTERN CROCKETT COUNTIES...

AT 1103 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 13 MILES SOUTH OF I-10
NEAR THE CROCKETT-SUTTON COUNTY LINE...OR ABOUT 21 MILES WEST OF
SONORA...MOVING NORTHEAST AT 30 MPH.

THE TORNADO WILL BE NEAR...
   THE INTERSECTION OF I-10 AND RANCH ROAD 1989 BY 1130 PM CDT...    
   SONORA BY 1140 PM CDT...
   US-277 NEAR THE SUTTON-SCHLEICHER COUNTY LINE BY 1145 PM CDT...

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST 
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3070 10095 3070 10047 3030 10071 3030 10122
TIME...MOT...LOC 0407Z 230DEG 29KT 3049 10095

$$
000 
WWUS54 KSJT 180427
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1127 PM CDT MON MAR 17 2008

TXC105-435-180445-
/O.CON.KSJT.TO.W.0015.000000T0000Z-080318T0445Z/
CROCKETT TX-SUTTON TX-
1127 PM CDT MON MAR 17 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR WESTERN
SUTTON AND SOUTHEASTERN CROCKETT COUNTIES...

AT 1125 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 7 MILES SOUTHEAST OF
I-10 NEAR THE CROCKETT-SUTTON COUNTY LINE...OR ABOUT 16 MILES WEST OF
SONORA...MOVING NORTHEAST AT 30 MPH.

THE TORNADO WILL BE NEAR...
  THE INTERSECTION OF I-10 AND RANCH ROAD 1989 BY 1140 PM CDT...

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3070 10095 3070 10047 3030 10071 3030 10122
TIME...MOT...LOC 0427Z 230DEG 29KT 3058 10090

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at Mar 17, 6:50 PM CDT, 4 hours 9 minutes earlier.

Area forecast discussion, Mar 17, 6:50 PM CDT, 4 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
650 PM CDT MON MAR 17 2008

.UPDATE...
ISSUED TORNADO WATCH 126.

&&

.AVIATION...
THUNDERSTORMS EXPECTED TO BECOME MORE WIDESPREAD THIS EVENING
ACROSS WEST CENTRAL TEXAS. CEILINGS WILL BECOME MVFR WITH
OCCASIONAL IFR IN STORMS.

&&

.PREV DISCUSSION... /ISSUED 306 PM CDT MON MAR 17 2008/

SHORT TERM...
STRONG UPPER LEVEL LOW OVER NORTHERN MEXICO WITH SOUTHWEST FLOW
OVER TEXAS...300 MB WINDS OF 100 TO 120 KNOTS. DRYLINE LOCATED
FROM SWEETWATER TO WEST OF DEL RIO. COLD FRONT LOCATED FROM
SOUTHWEST OKLAHOMA INTO THE TEXAS SOUTH PLAINS. TSTMS HAVE
DEVELOPED ALONG THE DRYLINE ACROSS THE WESTERN BIG COUNTRY. LOOKS
LIKE A BUSY NIGHT AND MAIN UPPER LEVEL STORM SYSTEM LIFTS OUT WITH
STRONG DYNAMICS ACROSS WEST CENTRAL TEXAS. ALSO...SURFACE PRESSURE
FALLS WILL STALL DRYLINE NEAR A ABILENE TO SONORA LINE. LOW LEVEL
JET WILL INCREASE TO 50 TO 60 KNOTS ACROSS MAINLY THE EASTERN HALF
OF THE CWFA WITH 500 MB WINDS INCREASING TO CLOSE TO 100 KNOTS.
VERY FAVORABLE SHEAR PROFILE SETTING UP ACROSS THE HEARTLAND AND
NORTHWEST HILL COUNTRY WITH 0-6KM VALUES OF 60 KNOTS AND 0-1KM
VALUES OF AROUND 30 KNOTS. ALSO...CAPE VALUES OF 1000 TO 2000 J/KG
WILL PROVIDE PLENTY OF INSTABILITY. SPC DAY1 OUTLOOK HAS A
MODERATE RISK ACROSS THE NORTHWEST HILL COUNTRY AND HEARTLAND.
SEVERE STORMS A GOOD BET ACROSS MUCH OF THE AREA TONIGHT WITH
LARGE HAIL AND DAMAGING WINDS. ALSO...TORNADOES ARE POSSIBLE.
INCREASING MOISTURE AND COUPLING OF 300 JET WILL LEAD TO THE
POSSIBILITY OF HEAVY RAINFALL...AND THE FLASH FLOOD WATCH ACROSS
THE SOUTHEAST PART OF CWFA LOOKS GOOD. UPPER LEVEL SYSTEM LIFTS
ACROSS TEXAS ON TUESDAY WITH DEFORMATION ZONE FORMING ACROSS THE
CWFA. HAVE LKLY POPS GOING FOR TUESDAY AND CHC POPS FOR TUESDAY
NIGHT.

LONG TERM...
LOOKS LIKE UPPER LEVEL ZONAL FLOW THROUGH THE END OF THE
WEEK...AND THEN THE GFS BRINGS ANOTHER FRONT THROUGH BY THIS
WEEKEND WITH LITTLE MOISTURE TO WORK WITH. WILL GO WITH A DRY
FORECAST WEDNESDAY THROUGH MONDAY. FIRE WEATHER CONCERNS MAY
INCREASE ACROSS MAINLY THE WESTERN PART OF THE CWFA FOR THURSDAY
AND FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 50  57  37  67 /  60  60  30   0
SAN ANGELO 	 53  58  38  70 /  60  60  20   0
JUNCTION 	 54  59  36  71 /  80  60  20   0

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BROWN-COLEMAN-
CONCHO-KIMBLE-MASON-MCCULLOCH-MENARD-SAN SABA.

&&

09
Hazardous weather outlook, Mar 17, 2:23 PM CDT, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
223 PM CDT MON MAR 17 2008

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-181930-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
223 PM CDT MON MAR 17 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THIS AFTERNOON...A DRYLINE DEVELOPING FROM OZONA TO MERTZON TO
SWEETWATER AND HASKELL...WILL BE A FOCUS FOR SEVERE THUNDERSTORMS.
THUNDERSTORMS WILL BECOME MORE WIDESPREAD ACROSS WEST CENTRAL
TEXAS TONIGHT AS AN UPPER LEVEL STORM SYSTEM APPROACHES. SOME
THUNDERSTORMS MAY BE SEVERE...WITH THE MAIN THREATS BEING LARGE
HAIL AND DAMAGING WINDS. ALSO TORNADOES WILL BE POSSIBLE. THE
GREATEST THREAT WILL BE ALONG AND EAST OF A THROCKMORTON TO
BALLINGER TO SONORA LINE. FLOODING IS ALSO POSSIBLE TONIGHT...AS
STORMS MOVE NORTHEAST OVER THE PATHS OF PREVIOUS STORMS. A FLASH
FLOOD WATCH IS IN EFFECT TONIGHT ALONG AND EAST OF A SONORA...
EDEN...COLEMAN LINE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TUESDAY AS THE
UPPER SYSTEM MOVES OVER WEST CENTRAL TEXAS. THESE STORMS ARE NOT
EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT.

In the hours before

Local storm report, Mar 17, 8:28 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
828 PM CDT MON MAR 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             LOWAKE                  31.57N 100.08W
03/17/2008  M1.75 INCH       CONCHO             TX   AMATEUR RADIO

&&

HGUERRER
Local storm report, Mar 17, 8:45 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
845 PM CDT MON MAR 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             4 W WOODSON             33.01N 99.12W
03/17/2008  M0.75 INCH       THROCKMORTON       TX   FIRE DEPT/RESCUE

&&

HGUERRER
Local storm report, Mar 17, 8:49 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
849 PM CDT MON MAR 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             5 N HAPPY VALLEY        32.20N 100.12W
03/17/2008  E1.75 INCH       TAYLOR             TX   PUBLIC

&&

HGUERRER
Local storm report, Mar 17, 9:13 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
913 PM CDT MON MAR 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     TORNADO          5 NNE SILVER VALLEY     32.03N 99.52W
03/17/2008                   COLEMAN            TX   AMATEUR RADIO

&&

HGUERRER
Special weather statement, Mar 17, 9:46 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
946 PM CDT MON MAR 17 2008

TXZ114-128-180330-
SHACKELFORD TX-CALLAHAN TX-
946 PM CDT MON MAR 17 2008

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1030 PM CDT FOR
SHACKELFORD AND CALLAHAN COUNTIES...

AT 942 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 3 MILES SOUTHWEST OF IBEX...OR ABOUT 9
MILES SOUTHEAST OF ALBANY...MOVING NORTH AT 20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  ALBANY BY 950 PM CDT
  FORT GRIFFIN BY 1030 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, Mar 17, 10:23 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1023 PM CDT MON MAR 17 2008

TXZ128-180430-
CALLAHAN TX-
1023 PM CDT MON MAR 17 2008

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1130 PM CDT FOR CALLAHAN
COUNTY...

AT 1020 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 9 MILES EAST OF OPLIN...OR ABOUT 17
MILES SOUTH OF BAIRD...MOVING NORTHEAST AT 25 MPH. ANOTHER STRONG
THUNDERSTORM WAS LOCATED OVER BAIRD...MOVING NORTHEAST AT 25 MPH.

* THE STRONG THUNDERSTORMS WILL BE NEAR...
  ADMIRAL BY 1035 PM CDT
  ATWELL BY 1040 PM CDT
  PUTNAM BY 1045 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 45 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 7:07 PM CDTSevere Thunderstorm WarningSJTColeman, Runnels38 min
Mar 17, 7:17 PM CDTSevere Thunderstorm WarningSJTIrion, Tom Green18 min
Mar 17, 7:19 PM CDTSevere Thunderstorm WarningSJTJones, Shackelford41 min
Mar 17, 7:45 PM CDTSevere Thunderstorm WarningSJTRunnels, Taylor30 min
Mar 17, 7:46 PM CDTTornado WarningSJTColeman, Runnels44 min
Mar 17, 7:49 PM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Taylor26 min
Mar 17, 7:51 PM CDTTornado WarningSJTKimble, Mason39 min
Mar 17, 7:52 PM CDTSevere Thunderstorm WarningSJTHaskell, Jones, Shackelford, Throckmorton38 min
Mar 17, 7:56 PM CDTTornado WarningSJTRunnels, Taylor49 min
Mar 17, 8:01 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan, Runnels, Taylor29 min
Mar 17, 8:06 PM CDTSevere Thunderstorm WarningSJTJones, Shackelford24 min
Mar 17, 8:16 PM CDTTornado WarningSJTNolan, Taylor36 min
Mar 17, 8:20 PM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford, Taylor25 min
Mar 17, 8:20 PM CDTSevere Thunderstorm WarningSJTRunnels25 min
Mar 17, 8:24 PM CDTSevere Thunderstorm WarningSJTMcCulloch, Mason51 min
Mar 17, 8:26 PM CDTTornado WarningSJTCallahan, Coleman49 min
Mar 17, 8:27 PM CDTSevere Thunderstorm WarningSJTHaskell18 min
Mar 17, 8:29 PM CDTSevere Thunderstorm WarningSJTShackelford, Throckmorton31 min
Mar 17, 8:38 PM CDTSevere Thunderstorm WarningSJTJones, Shackelford37 min
Mar 17, 8:44 PM CDTSevere Thunderstorm WarningSJTRunnels46 min
Mar 17, 8:47 PM CDTSevere Thunderstorm WarningSJTJones, Taylor28 min
Mar 17, 8:56 PM CDTSevere Thunderstorm WarningSJTMcCulloch21 min
Mar 17, 8:59 PM CDTSevere Thunderstorm WarningSJTShackelford, Throckmorton31 min
Mar 17, 9:02 PM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford, Taylor27 min
Mar 17, 9:06 PM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green39 min
Mar 17, 9:12 PM CDTSevere Thunderstorm WarningSJTCallahan, Shackelford33 min
Mar 17, 9:22 PM CDTTornado WarningSJTColeman, Runnels23 min
Mar 17, 9:37 PM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green38 min
Mar 17, 9:38 PM CDTTornado WarningSJTColeman52 min
Mar 17, 10:00 PM CDTSevere Thunderstorm WarningSJTCrockett, Irion, Schleicher60 min
Mar 17, 10:05 PM CDTSevere Thunderstorm WarningSJTTom Green40 min
Mar 17, 10:05 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan, Runnels, Sterling40 min
Mar 17, 10:06 PM CDTSevere Thunderstorm WarningSJTCrockett, Schleicher, Sutton54 min
Mar 17, 10:12 PM CDTTornado WarningSJTCoke, Nolan, Runnels48 min
Mar 17, 10:20 PM CDTTornado WarningSJTSchleicher, Sutton40 min
Mar 17, 10:38 PM CDTSevere Thunderstorm WarningSJTTom Green52 min
Mar 17, 10:43 PM CDTTornado WarningSJTIrion, Sterling, Tom Green47 min
Mar 17, 10:52 PM CDTTornado WarningSJTSchleicher23 min
Mar 17, 10:59 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan, Runnels, Taylor46 min
Mar 17, 11:16 PM CDTTornado WarningSJTSchleicher, Tom Green44 min
Mar 17, 11:24 PM CDTSevere Thunderstorm WarningSJTSchleicher51 min
Mar 17, 11:26 PM CDTFlash Flood WarningSJTCoke, Crockett, Irion, Schleicher, Sutton, Tom Green2 hr
Mar 17, 11:26 PM CDTSevere Thunderstorm WarningSJTCoke, Irion, Runnels, Tom Green64 min
Mar 17, 11:42 PM CDTSevere Thunderstorm WarningSJTConcho, Tom Green38 min
Mar 17, 11:49 PM CDTSevere Thunderstorm WarningSJTSchleicher, Tom Green41 min
Mar 17, 11:53 PM CDTFlash Flood WarningSJTRunnels, Taylor2 hr
Mar 18, 12:13 AM CDTSevere Thunderstorm WarningSJTRunnels, Taylor62 min
Mar 18, 12:23 AM CDTSevere Thunderstorm WarningSJTSchleicher, Tom Green52 min
Mar 18, 12:57 AM CDTTornado WarningSJTSutton48 min
Mar 18, 1:25 AM CDTSevere Thunderstorm WarningSJTThrockmorton35 min
Mar 18, 1:32 AM CDTTornado WarningSJTSchleicher, Sutton24 min
Mar 18, 1:38 AM CDTFlash Flood WarningSJTCrockett, Schleicher, Sutton6 hr
Mar 18, 2:32 AM CDTTornado WarningSJTKimble, Sutton28 min
Mar 18, 2:58 AM CDTTornado WarningSJTKimble32 min
Mar 18, 3:25 AM CDTTornado WarningSJTMenard35 min
Mar 18, 3:53 AM CDTTornado WarningSJTConcho, McCulloch, Menard52 min
Mar 18, 5:01 AM CDTTornado WarningSJTMcCulloch29 min

Nearby

Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.